Volume 7, Number 3

Articles in the Issue:

Review Article:
N. Kopteva, E. O'Riordan and L. Vulkov
Computational Methods for Boundary and Interior Layers
Int. J. Numer. Anal. Mod., 7 (2010).pp. 392-392. Abstract
pdf
Full Article

N. Kopteva and E. O'Riordan
Shishkin meshes in the numerical solution of singularly perturbed differential equations
Int. J. Numer. Anal. Mod., 7 (2010), pp. 393-415. Abstract
pdf
Full Article

V. B. Andreev
Pointwise approximation of corner singularities for singularly perturbed elliptic problems with characteristic layers
Int. J. Numer. Anal. Mod., 7 (2010), pp. 416-427. Abstract
pdf
Full Article

C. Clavero, J. L. Gracia and F. Lisbona
Second order uniform approximations for the solution of time dependent singularly perturbed reaction-diffusion systems
Int. J. Numer. Anal. Mod., 7 (2010), pp. 428-443. Abstract
pdf
Full Article

C. de Falco and E. O'Riordan
Interior layers in a reaction-diffusion equation with a discontinuous diffusion coefficient
Int. J. Numer. Anal. Mod., 7 (2010), pp. 444-461. Abstract
pdf
Full Article

C. Jung and R. Temam
Finite volume approximation of two-dimensional stiff problems
Int. J. Numer. Anal. Mod., 7 (2010), pp. 462-476. Abstract
pdf
Full Article

R. B. Kellogg and C. Xenophontos
An enriched subspace finite element method for convection-diffusion problems
Int. J. Numer. Anal. Mod., 7 (2010), pp. 477-490. Abstract
pdf
Full Article

T. Linss
A posteriori error estimation for a singularly perturbed problem with two small parameters
Int. J. Numer. Anal. Mod., 7 (2010), pp. 491-506. Abstract
pdf
Full Article

T. Linss and N. Madden
Analysis of an alternating direction method applied to singularly perturbed reaction-diffusion problems
Int. J. Numer. Anal. Mod., 7 (2010), pp. 507-519. Abstract
pdf
Full Article

L. Tobiska and C. Winkel
The two-level local projection stablization as an enriched one-level approach, a one-dimensional study
Int. J. Numer. Anal. Mod., 7 (2010), pp. 520-534. Abstract
pdf
Full Article

S. Valarmathi and J. J. H. Miller
A parameter-uniform finite difference method for singularly perturbed linear dynamical systems
Int. J. Numer. Anal. Mod., 7 (2010), pp. 535-548. Abstract
pdf
Full Article

M. Viscor and M. Stynes
A robust finite difference method for a singularly perturbed degenerate parabolic problems, Part I
Int. J. Numer. Anal. Mod., 7 (2010), pp. 549-566. Abstract
pdf
Full Article

R. Vulanovic
A uniform numerical method for a boundary-shock problem
Int. J. Numer. Anal. Mod., 7 (2010), pp. 567-579. Abstract
pdf
Full Article

L. Vulkov and A. Zadorin
Two-grid algorithms for an ordinary second order equation with an exponential boundary layer in the solution
Int. J. Numer. Anal. Mod., 7 (2010), pp. 580-592. Abstract
pdf
Full Article

L. Kaland and H.-G. Roos
Parabolic singularly perturbed problems with exponential layers: robust discretizations using finite elements in space on Shishkin meshes
Int. J. Numer. Anal. Mod., 7 (2010), pp. 593-606. Abstract
pdf
Full Article